My Libido Lowers When I Exercise. What’s The Problem?
Q: I’m 27 and have been experiencing a decline in my libido during my workout days while using supplements, but it improves on my rest days. What could be the problem? How do I cure it?
Overexertion causes muscle and general fatigue, says Dr. Kok.
“The body goes into a recovery phase during this period which can influence libido or desire to have sex. When you’re in “recovery or survival mode” you’re not in “sexual mode”. It also depends on what supplements you’re using. If it’s anabolic steroids and testosterone, it will increase your libido temporarily while you’re using it. Just remember it shuts down the testicles’ ability to produce the body’s own testosterone!
Be realistic about your libido. It’s like hunger, you’re not always that hungry and there are many things (physical, psychological, emotional and relational) that can affect your appetite!”